I had been taking fampridine for two years which really helped my walking and balance. On December 11th I had a seizure and awoke in hospital. My legs were paralysed ! Neurologist confirmed that the seizure was a side effect of Fampyra and he had several patients with the same experience and no longer prescribed the drug. The only treatment was physiotherapy. I was in hospital for four months before I could stand. Even now, I can’t walk.
So, be warned !
You might have seen my post earlier today, you are convincing me that I should really stop taking this drug!
Yeah I’m thinking I might stop after my current batch runs out…i’m going to experiment again with not taking it for a few days.
I wonder is the feeling worse permanent or temporary?? The foot drop is really getting me down these days…keep falling and my confidence is to pot!!
Good luck with stopping, Charlie.
I asked about it a couple of years ago and my neuro told me it wouldn’t help me. I’m very glad now that I didn’t take it. It sounded like a miracle drug at the time. It’s only now that it’s causing all these problems that its’ true nature is showing through.
I do hope you continue to improve John. It’s no joke being unable to walk.
The worsening is permanent.
Having a bit of trouble with answering the message before last today- sorry about that.